Követés
Craig Timmons
Craig Timmons
E-mail megerősítve itt: csus.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Turán numbers for Berge-hypergraphs and related extremal problems
C Palmer, M Tait, C Timmons, AZ Wagner
Discrete mathematics 342 (6), 1553-1563, 2019
342019
Star coloring bipartite planar graphs
HA Kierstead, A Kündgen, C Timmons
Journal of Graph Theory 60 (1), 1-10, 2009
292009
Star coloring high girth planar graphs
C Timmons
the electronic journal of combinatorics, R124-R124, 2008
272008
On -uniform linear hypergraphs with no Berge-
C Timmons
arXiv preprint arXiv:1609.03401, 2016
242016
Induced Turán numbers
PS Loh, M Tait, C Timmons, RM Zhou
Combinatorics, Probability and Computing 27 (2), 274-288, 2018
162018
Star coloring planar graphs from small lists
A Kündgen, C Timmons
Journal of Graph Theory 63 (4), 324-337, 2010
162010
Sidon sets and graphs without 4-cycles
M Tait, C Timmons
arXiv preprint arXiv:1309.6350, 2013
132013
A counterexample to sparse removal
C Timmons, J Verstraëte
European Journal of Combinatorics 44, 77-86, 2015
122015
Star coloring planar graphs
C Timmons
102007
Few H copies in F‐saturated graphs
J Kritschgau, A Methuku, M Tait, C Timmons
Journal of Graph Theory 94 (3), 320-348, 2020
92020
A Szemerédi–Trotter type theorem, sum-product estimates in finite quasifields, and related results
T Pham, M Tait, C Timmons
Journal of Combinatorial Theory, Series A 147, 55-74, 2017
92017
k-fold Sidon sets
J Cilleruelo, C Timmons
arXiv preprint arXiv:1310.5374, 2013
82013
Orthogonal polarity graphs and Sidon sets
M Tait, C Timmons
Journal of Graph Theory 82 (1), 103-116, 2016
62016
On the chromatic number of the Erd\H {o} sR\'enyi orthogonal polarity graph
X Peng, M Tait, C Timmons
arXiv preprint arXiv:1408.4065, 2014
62014
C 2 k -Saturated Graphs with No Short Odd Cycles
C Timmons
Graphs and combinatorics 35 (5), 1023-1034, 2019
52019
Degenerate Tur\'an problems for hereditary properties
V Nikiforov, M Tait, C Timmons
arXiv preprint arXiv:1701.07693, 2017
52017
The Zarankiewicz problem in 3‐partite graphs
M Tait, C Timmons
Journal of Combinatorial Designs 27 (6), 391-405, 2019
42019
Bounds for generalized Sidon sets
X Peng, R Tesoro, C Timmons
Discrete Mathematics 338 (3), 183-190, 2015
42015
Regular Turán numbers of complete bipartite graphs
M Tait, C Timmons
Discrete mathematics 344 (10), 112531, 2021
32021
Triangle-free induced subgraphs of polarity graphs
J Loucks, C Timmons
arXiv preprint arXiv:1703.06347, 2017
32017
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20